# SDR UPS06846072

- Difficulty date: January 17, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Lbl 24 Fs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LBL 24 AT STA 680 HAS CORROSION UNDER SEAT TRACK AS VEIWED FROM LOWER ACCY COMPT.  REMOVED, FABRICATED AND REPLACED SEAT TRACK IAW SRM 51-1-21, 51-3-0,5 AND 53-02-03.
